# SDR 03168648

- Difficulty date: June 17, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Part serial: 18857
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE LEFT EXTERIOR AFT EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE POWER SUPPLY FOR THE EMERGENCY EXIT SIGN.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
